# SDR GXPA98001

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617GA
- Make and model: Amd FALCON
- Aircraft serial: 88
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Opened
- Location: Cargo
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO DOOR OPENED AFTER TAKEOFF.  CARGO NET WAS ATTACHED TO DOOR PREVENTING IT FROM OPENING BEYOND APPROXIMATELY 12 INCHES.  SOME MATERIAL FROM CABIN FODED THE LEFT ENGINE, BUT IT REMAINED RUNNING.  AIRCRAFT RETURNED TO SDF.  UPON INVESTIGATION, FOUND DOOR TO BE OPERATING NORMALLY WITH NO DAMAGE.  DETERMINED DOOR WAS NOT LOCKED PRIOR TO DEPARTURE.  (X)
